Let be the edge-connectivity of the graph . The of , denoted by , is the maximum edge-connectivity of its subgraphs. A simple graph is called - if but for any edge not in , . In this paper, we propose the concepts of kernel and closure of a graph and discuss the properties of closure. Utilizing these properties, we present the necessary and sufficient condition for a graph to be -edge-maximal, which refines the results in [J. Graph Theory 14 (1990) 187–197], and prove that there exists a -edge-maximal graph of order with edges if and only if , for some integer with . Furthermore, we characterize the structure of -edge-maximal graphs with a given number of edges.

生成讲解博客的中文版本

生成AI智能校验的中文版本